# SDR CA010522006

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 71,559 hours, 71,933 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Case
- Condition: Cracked
- Location: Bypass Valve
- Part time: 41,258 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF TRAILING EDGE FLAPS WOULD NOT RETRACT. AFTER SEVERAL ATTEMPTS FLAPS RETRACTED. FLIGHT CONTINUED, LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTION REVEALED TRAILING EDGE FLAP BYPASS VALVE MALFUNCTIONING. VALVE REPLACED. SUBSEQUENT VALVE OVERHAUL CONFIRMED VALVE BODY WAS CRACKED.
